# SDR AWXA200500756

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,679 hours, 38,670 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Part time: 50,837 hours, 35,158 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING, FLAPS AT ZERO, HOT LANDING.   LANDED WITHOUT FURTHER INCIDENT.  CREW REPORTED FLAP PROBLEM TO TOWER PRIOR TO LANDING.  CREW REQUESTED PRIORITY LANDING DUE TO FLAP PROBLEM.  UPON LANDING, CREW WROTE UP FLAP INDICATOR SHOWS SPILT FLAPS AT FLAPS UP POSITION.  USED ALTERNATE FLAP SWITCH TO EXTEND LEADING EDGES.   MX ORIGINALLY R & R FLAP INDICATOR ON 06/22/05.  INDICATOR WAS NOT THE FIX, R & R IAW AMWEST PART TASK CARD ALONG WITH LT TRANSMITTER IAW AWA TASK CARD.  OPS TESTS GOOD. TEAR DOWN REPORT OF THE TRANSMITTER SHOWS THAT THE CONNECTOR WAS DIRTY CAUSING THE UNIT TO BE INTERMITTENT.  UNIT WAS CLEANED, EO COMPLIED WITH AND RE-TESTED IAW CMM 27-50-18 REV4.  OPS TESTS GOOD.
